A structure-preserving doubling algorithm for quadratic eigenvalue problems arising from time-delay systems

Tie-xiang Li, King-Wah Eric Chu, Wen-wei Lin

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)


We propose a structure-preserving doubling algorithm for a quadratic eigenvalue problem arising from the stability analysis of time-delay systems. We are particularly interested in the eigenvalues on the unit circle, which are difficult to estimate. The convergence and backward error of the algorithm are analyzed and three numerical examples are presented. Our experience shows that our algorithm is efficient in comparison to the few existing approaches for small to medium size problems.
Original languageEnglish
Pages (from-to)1733 - 1745
Number of pages13
JournalJournal of Computational and Applied Mathematics
Publication statusPublished - 2010

Cite this